# SDR CA020424003

- Difficulty date: April 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 30,485 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010303
- Condition: Leaking
- Location: Hyd System
- Part time: 31,038 hours, 30,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK HYDRAULIC LEAK FOUND. TRACED TO LINE IN RT WING ROLL SPOILER SYSTEM.
